# SDR AALA201812179005

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,428 hours, 5,640 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 20,113 hours, 3,231 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Part time: 20,113 hours, 3,231 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK MIXED WITH AIRCRAFT DEICE FLUID ODOR IN THE CABIN.  THE AIRCRAFT WAS GROUNDED.  PERFORMED CABIN ODOR CARDS 33L00071001, 33L00021001, 33L00021001,  AND 33L00021002.  FOUND THE NR 2 ENGINE OVERSERVICED.
